A.D. alexandrov spaces with curvature bounded below(1)

Yu Burago, Mikhael Gromov, G. Perel'man

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1-58
Number of pages58
JournalRussian Mathematical Surveys
Volume47
Issue number2
DOIs
StatePublished - Apr 30 1992

Fingerprint

Alexandrov Space
Curvature

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A.D. alexandrov spaces with curvature bounded below(1) . / Burago, Yu; Gromov, Mikhael; Perel'man, G.

In: Russian Mathematical Surveys, Vol. 47, No. 2, 30.04.1992, p. 1-58.

Research output: Contribution to journalArticle

Burago, Yu ; Gromov, Mikhael ; Perel'man, G. / A.D. alexandrov spaces with curvature bounded below(1) In: Russian Mathematical Surveys. 1992 ; Vol. 47, No. 2. pp. 1-58.
@article{8e8130ee3ec14eb48f26dc5be5b39832,
title = "A.D. alexandrov spaces with curvature bounded below(1)",
author = "Yu Burago and Mikhael Gromov and G. Perel'man",
year = "1992",
month = "4",
day = "30",
doi = "10.1070/RM1992v047n02ABEH000877",
language = "English (US)",
volume = "47",
pages = "1--58",
journal = "Russian Mathematical Surveys",
issn = "0036-0279",
publisher = "IOP Publishing Ltd.",
number = "2",

}

TY - JOUR

T1 - A.D. alexandrov spaces with curvature bounded below(1)

AU - Burago, Yu

AU - Gromov, Mikhael

AU - Perel'man, G.

PY - 1992/4/30

Y1 - 1992/4/30

UR - http://www.scopus.com/inward/record.url?scp=33646864986&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33646864986&partnerID=8YFLogxK

U2 - 10.1070/RM1992v047n02ABEH000877

DO - 10.1070/RM1992v047n02ABEH000877

M3 - Article

AN - SCOPUS:33646864986

VL - 47

SP - 1

EP - 58

JO - Russian Mathematical Surveys

JF - Russian Mathematical Surveys

SN - 0036-0279

IS - 2

ER -